Has anyone experienced
edema (swelling of feet, ankles and lower legs) upon reduction of lithium dose? In the hospital they reduced my dos of li from 2 300 mg to 1 300 mg capsule per day. I started out years ago
at 4 a day. I never experienced swelling before and I read online someone else had swelling upon redeuction of her li dose in half. ... dose? In the hospital they reduced my dos of li from 2 300 mg to 1 300 mg capsule per day. I started out years ago
at 4 a day. I never experienced swelling before and I read online someone else had swelling upon redeuction of her li dose in half
Has anyone experienced edema (swelling of feet, ankles and lower legs) upon reduction of lithium?
Has anyone experienced
What other possible symtoms could occur from reducing lithium suddenly in half?
I wonder why they cut your Lithium in such a high amount. I used to have a major depression and take Lithium with Manerix. I was feeling better and my Psychiatric cut me from 600 to 400 only. He waited awhile and then cut me again a bit. I started to feel depressed so I went back on 400 and have been fine. I never had swelling in my legs or anything. I wonder if it's because they cut it so fast. Call the pharmacist they know their meds very well and could tell you. Also tell them how much of Lithium you were on and how much you should be cutting at once so you don't have side effects.
You are probably experiencing edema from the discontinuation of the generic celexa as this is often a side effect with stopping a SSRI. I developed the same problem and drank fennel seed tea which reduced the puffiness within 24 hours
I started 1,500 mg of Lithium a day and after 6 months my feet began to get numb at the end and bottom of my feet. i also developed edema from standing and walking all day. None of the podiatrists I saw was able to help me, they thought I might have tarsal tunnel syndrome. My tendons in my toes felt so tight and sore constantly. Finally four years after a really bad case of edema and swelling I tried compression socks and my symptoms are greatly improved in only a few days of use.
I went cold turkey off of 600 mgs of Lithium 3 days ago. I noticed swelling in my ankles and foot last night. I have had an echocardiogram, blood gas, liver and kidney panels done about 3 months ago, so I really don't think it heart failure or other problems that they list. Is it a coincidence that this just began after discontinuing Lithium? Thanks...
- Lithium Information for Consumers
- Lithium Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lithium (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.